<  Back to the Polytechnique Montréal portal

Dynamic Programming Algorithm for the Shortest Path Problem With Time Windows and Linear Node Costs

I. Ioachim, Sylvie Gélinas, François Soumis and J. Desrosiers

Article (1998)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/29607/
Journal Title: Networks (vol. 31, no. 3)
Publisher: Wiley
DOI: 10.1002/(sici)1097-0037(199805)31:3<193::aid-net6>3.0.co;2-a
Official URL: https://doi.org/10.1002/%28sici%291097-0037%281998...
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:18
Cite in APA 7: Ioachim, I., Gélinas, S., Soumis, F., & Desrosiers, J. (1998). Dynamic Programming Algorithm for the Shortest Path Problem With Time Windows and Linear Node Costs. Networks, 31(3), 193-204. https://doi.org/10.1002/%28sici%291097-0037%28199805%2931%3a3%3c193%3a%3aaid-net6%3e3.0.co%3b2-a

Statistics

Dimensions

Repository Staff Only

View Item View Item